REAL

Items where Author is "HASSANI, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Allahyari, Reza and HOSSEIN ZADEH MOGHADAM, M. and ERFANIAN OMIDVAR, M. and HASSANI, M. (2018) Infinite systems of integral equations in Fr├ęchet spaces using the notion of L-functions. Miskolc Mathematical Notes, 19 (1). pp. 365-383. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Mon Jan 27 04:12:40 2020 CET.